Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

July 2, 2011Fayette County, Spalding County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 2, 2011, 8:07 PM EDT for Fayette County, Spalding County, Georgia. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 2, 2011, 8:07 PM EDT (00:07 UTC)
Expired
Jul 2, 2011, 8:30 PM EDT
In force
23 min
Issued by
NWS Atlanta, GA

Counties Fayette County, GA, Spalding County, GA

The radar

The Atlanta radar (KFFC), 19 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.1 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2011-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1555 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2011-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1555 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1936 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

444 
WWUS82 KFFC 030007 CCA
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
807 PM EDT SAT JUL 2 2011

GAZ054>057-030030-
807 PM EDT SAT JUL 2 2011

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND FREQUENT 
CLOUD-TO-GROUND LIGHTNING IN WESTERN SPALDING...EASTERN 
FAYETTE...WESTERN HENRY AND SOUTHERN CLAYTON COUNTIES UNTIL 830 PM 
EDT...

AT 803 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
SMALL LINE OF STRONG THUNDERSTORMS FROM FAYETTEVILLE TO 
LOVEJOY...MOVING SOUTH AT 10 MPH. THESE THUNDERSTORMS WILL AFFECT 
STARRS MILL...INMAN...WOOLSEY...BROOKS...BIRDIE...HAMPTON...AND THE 
ATLANTA MOTOR SPEEDWAY.

WIND GUSTS OF 40 TO 45 MPH WILL BE POSSIBLE WITH THESE 
THUNDERSTORMS. THESE WINDS MAY BLOW DOWN SMALL OR WEAK TREES AND 
IMPACT A FEW POWER LINES. LOOSE AND LIGHT WEIGHT OBJECTS MAY BE 
BLOWN ABOUT.

FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE 
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES 
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE 
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD 
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND 
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD 
ONLY BE USED IN AN EMERGENCY.

&&

LAT...LON 3352 8431 3336 8412 3324 8428 3325 8450
      3326 8450 3344 8451
TIME...MOT...LOC 0004Z 338DEG 8KT 3342 8446 3340 8437
          3346 8429

$$

19

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 2, 7:55 PM EDT, 12 minutes earlier.

Area forecast discussion, Jul 2, 7:55 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
755 PM EDT SAT JUL 2 2011

.PREV DISCUSSION... /ISSUED 330 PM EDT SAT JUL 2 2011/

SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
LATEST MODEL RUN MAINTAIN SOME TROFFING ALONG THE U.S. EAST COAST
THROUGH THE PERIOD AS THE BROAD UPPER RIDGE EXTENDING FROM THE
CALIFORNIA COAST INTO THE SOUTHEASTERN STATES BEGIN TO WEAKEN AND
SHIFT A BIT TO THE WEST. MEANWHILE...MODELS CONTINUE TO SHOW WEAK
SURFACE BOUNDARY MEANDERING ACROSS OUR AREA WHICH SHOULD AID IN
THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS ESPECIALLY DURING THE
AFTERNOONS AND EVENINGS. WILL CONTINUE PREVIOUS FORECAST TREND WITH
SLIGHT CHANCE TO CHANCE POPS THROUGH THE PERIOD. WILL SHOW BEST
POPS FOR REST OF THIS AFTERNOON INTO THIS EVENING ACROSS CENTRAL
GEORGIA WHERE PRECIP APPEARS TO BE FIRING UP ALONG OLD BOUNDARIES
(PERHAPS FROM FRIDAY'S CONVECTION). POPS MORE UNIFORM SUNDAY/MONDAY
WITH MODELS HINTING AT OLD BOUNDARY SHIFTING A BIT MORE TO THE
NORTH AND SOME WEAK UPPER SUPPORT TRANSVERSING ACROSS THE TENNESSEE
VALLEY REGION. IN SPITE OF CLOUDS AND SCATTERED PRECIP...WARM TEMPS
CONTINUING. MET MOS APPEAR TO BE HANDLING OVERNIGHT LOWS A BIT
BETTER THAN MAV AND WILL LEAN TOWARD THOSE VALUES. WILL STAY WITH
A MAV/MET BLEND FOR HIGHS.

LONG TERM /TUESDAY THROUGH SATURDAY/...
EXTENDED PROGS MAINTAIN REMNANTS OF WEAK SURFACE BOUNDARY
MEANDERING ACROSS OUR COUNTY WARNING AREA THROUGH MUCH OF THE
PERIOD...AS THE UPPER RIDGE CONTINUES TO RETROGRADE TO THE WEST
AND THE UPPER TROF DEEPENS A BIT OVER THE EASTERN UNITED STATES.
THIS SHOULD ALL LEND HAND TO SLIGHTLY BETTER CHANCES FOR PRECIP
DURING THE PERIOD. FOR NOW WILL CONTINUE SLIGHT CHANCE TO CHANCE
POPS...UNTIL WE CAN GET A BETTER HANDLE. LITTLE CHANGE IN TEMPS
WITH READINGS NEAR OR SLIGHTLY ABOVE NORMAL.

49

&&

.AVIATION...
00Z UPDATE...
PRIMARY CONCERN IS CHC FOR LINGERING CONVECTION THIS EVENING AND
AGAIN SUNDAY AFTERNOON AND EVENING. ISOLD TSRA ABOUT 6NM SOUTH
OF KATL NOW WILL CONTINUE WEAKENING WHILE MOVING SLOWLY SW AWAY FROM
AIRFIELD. STILL CLOSE ENOUGH FOR OUTFLOW TO PRODUCE SOME SOUTH
WINDS PERHAPS GUSTING TO 15 KTS FOR UP TO AN HOUR. LARGER OUTFLOW
BOUNDARY BEHIND IT WILL KEEP SFC LIGHT WINDS ON EASTERLY COMPONENT
REST OF EVENING. MVFR VSBYS LIKELY NEAR DAYBREAK AT AIRPORTS PRONE
TO RADIATIONAL COOLING FOG...KFTY...KMCN AND KAHN. CONVECTION WILL
FIRE UP AGAIN BY 20Z ON SUNDAY BUT AGAIN... COVERAGE OF 20 TO 30
PCT NOT EXPECTED TO BE HIGH ENOUGH TO WARRANT MENTION OF PROB30 OR
TEMPO.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM CONFIDENCE ON TSRA COVERAGE AND WIND DIRECTION TONIGHT.
HIGH CONFIDENCE ON ALL OTHER ELEMENTS.

SNELSON

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  92  69  94 /  20  30  20  30
ATLANTA         73  92  73  92 /  20  30  30  40
BLAIRSVILLE     64  88  67  87 /  20  30  30  40
CARTERSVILLE    66  93  68  93 /  10  30  30  40
COLUMBUS        73  93  72  93 /  30  30  20  30
GAINESVILLE     71  91  71  92 /  20  30  30  40
MACON           71  95  68  94 /  30  30  20  20
ROME            67  94  70  93 /  10  30  20  40
PEACHTREE CITY  68  92  69  92 /  30  30  20  30
VIDALIA         71  93  71  93 /  20  20  10  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

13
Hazardous weather outlook, Jul 2, 4:50 PM EDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
450 PM EDT SAT JUL 2 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-031200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
450 PM EDT SAT JUL 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT
ISOLATED THUNDERSTORMS EXPECTED THROUGH 10 PM THIS EVENING MAINLY
ACROSS CENTRAL GEORGIA.

.SYNOPSIS...
AN UPPER LEVEL DISTURBANCE WILL INTERACT WITH A WEAK SURFACE FRONT
STALLED ACROSS PARTS OF CENTRAL GEORGIA TO PRODUCE ISOLATED
THUNDERSTORMS.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM ISOLATED THUNDERSTORMS WILL BE FREQUENT
CLOUD TO GROUND LIGHTNING...SMALL HAIL...LOCALLY HEAVY RAINFALL AND
WIND GUSTS TO 50 MPH. THE MOST LIKELY AREAS TO SEE THUNDERSTORMS
WILL BE SOUTH OF A COLUMBUS TO JACKSON TO ATHENS LINE.

.DISCUSSION...
A WEAK SURFACE TROUGH MEANDERING ACROSS CENTRAL GEORGIA WILL
CONTINUE TO SERVE AS A FOCUS FOR ADDITIONAL ISOLATED THUNDERSTORMS
THROUGH 10 PM THIS EVENING. GIVEN THE AMOUNT OF INSTABILITY THIS
AFTERNOON...ONE OR TWO STORMS COULD BRIEFLY EXCEED SEVERE LEVELS
BEFORE DIMINISHING LATER THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
SCATTERED THUNDERSTORMS EXPECTED EACH AFTERNOON AND EVENING...ONE OR
TWO OF WHICH COULD BECOME BRIEFLY SEVERE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 2, 7:12 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
712 PM EDT SAT JUL 2 2011

GAZ089-022345-
712 PM EDT SAT JUL 2 2011

...SIGNIFICANT WEATHER ADVISORY FOR WIND GUSTS TO 40 MPH AND
FREQUENT CLOUD-TO-GROUND LIGHTNING IN WESTERN MUSCOGEE COUNTY UNTIL
745 PM EDT...

AT 706 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM DEVELOPING OVER COLUMBUS...MOVING SOUTHWEST AT 5
MPH.

FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE
THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD REMAIN INDOORS AND AWAY
FROM DOORS...WINDOWS...AND ELECTRICAL APPLIANCES. LAND-LINE
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

&&

LAT...LON 3257 8500 3249 8483 3241 8486 3237 8495
      3237 8498 3238 8499 3243 8497 3246 8501
      3249 8500 3253 8503
TIME...MOT...LOC 2311Z 026DEG 4KT 3251 8493
Special weather statement, Jul 2, 7:29 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
729 PM EDT SAT JUL 2 2011

GAZ068-030000-
729 PM EDT SAT JUL 2 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN PIKE COUNTY
UNTIL 800 PM EDT...

AT 727 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM DEVELOPING OVER WILLIAMSON...MOVING SOUTHWEST AT
5 MPH. THIS STORM WILL MOVE TOWARD HOLLONVILLE...CONCORD...AND
HILLTOP.

FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE
THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD REMAIN INDOORS AND AWAY
FROM DOORS...WINDOWS...AND ELECTRICAL APPLIANCES. LAND-LINE
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

&&

LAT...LON 3309 8452 3310 8453 3319 8449 3321 8445
      3321 8440 3319 8437 3318 8424 3308 8424
      3299 8427 3300 8430 3299 8430 3300 8448
      3297 8450 3297 8452 3304 8454
TIME...MOT...LOC 2329Z 035DEG 6KT 3318 8438

19
Special weather statement, Jul 2, 7:32 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
732 PM EDT SAT JUL 2 2011

GAZ054-055-030000-
732 PM EDT SAT JUL 2 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND
LIGHTNING...WIND GUSTS TO 40 MPH...AND DIME-SIZED HAIL IN FAYETTE
AND WESTERN CLAYTON COUNTIES UNTIL 800 PM EDT...

AT 727 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER RIVERDALE...MOVING SOUTHWEST AT 5 MPH. THIS
STORM WILL MOVE TOWARD KENWOOD AND FAYETTEVILLE.

FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE
THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD REMAIN INDOORS AND AWAY
FROM DOORS...WINDOWS...AND ELECTRICAL APPLIANCES. LAND-LINE
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

&&

LAT...LON 3352 8459 3355 8446 3361 8445 3355 8435
      3330 8440 3329 8442 3326 8444 3326 8449
      3333 8452 3335 8457 3340 8461 3348 8463
TIME...MOT...LOC 2331Z 037DEG 5KT 3355 8443

19
Special weather statement, Jul 2, 7:50 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
750 PM EDT SAT JUL 2 2011

GAZ027-038-030015-
750 PM EDT SAT JUL 2 2011

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND FREQUENT
CLOUD-TO-GROUND LIGHTNING IN NORTHERN OGLETHORPE AND SOUTHEASTERN
MADISON COUNTIES UNTIL 815 PM EDT...

AT 744 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PAOLI...MOVING SOUTH AT 10 MPH. THIS
THUNDERSTORM WILL MOVE TOWARD COMER...CARLTON...AND WATSON BRIDGE
STATE PARK. ANOTHER THUNDERSTORM WAS DEVELOPING JUST NORTH OF
VESTA...ALSO MOVING SOUTH AT 10 MPH.

FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE
THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD REMAIN INDOORS AND AWAY
FROM DOORS...WINDOWS...AND ELECTRICAL APPLIANCES. LAND-LINE
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3395 8279 3392 8288 3381 8297 3390 8324
      3395 8328 3422 8312 3420 8308 3417 8309
      3415 8305 3410 8303 3401 8293 3402 8291
      3399 8286 3400 8283 3398 8278
TIME...MOT...LOC 2349Z 021DEG 7KT 3410 8306

19
Special weather statement, Jul 2, 8:06 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
806 PM EDT SAT JUL 2 2011

GAZ054>057-030030-
806 PM EDT SAT JUL 2 2011

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WESTERN
SPALDING...EASTERN FAYETTE...WESTERN HENRY AND SOUTHERN CLAYTON
COUNTIES UNTIL 830 PM EDT...

AT 803 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SMALL LINE OF STRONG THUNDERSTORMS FROM FAYETTEVILLE TO
LOVEJOY...MOVING SOUTH AT 10 MPH. THESE THUNDERSTORMS WILL AFFECT
STARRS MILL...INMAN...WOOLSEY...BROOKS...BIRDIE...HAMPTON...AND THE
ATLANTA MOTOR SPEEDWAY.

FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.

&&

LAT...LON 3352 8431 3336 8412 3324 8428 3325 8450
      3326 8450 3344 8451
TIME...MOT...LOC 0004Z 338DEG 8KT 3342 8446 3340 8437
          3346 8429

19
Special weather statement, Jul 2, 8:07 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
807 PM EDT SAT JUL 2 2011

GAZ054>057-030030-
807 PM EDT SAT JUL 2 2011

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND FREQUENT
CLOUD-TO-GROUND LIGHTNING IN WESTERN SPALDING...EASTERN
FAYETTE...WESTERN HENRY AND SOUTHERN CLAYTON COUNTIES UNTIL 830 PM
EDT...

AT 803 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SMALL LINE OF STRONG THUNDERSTORMS FROM FAYETTEVILLE TO
LOVEJOY...MOVING SOUTH AT 10 MPH. THESE THUNDERSTORMS WILL AFFECT
STARRS MILL...INMAN...WOOLSEY...BROOKS...BIRDIE...HAMPTON...AND THE
ATLANTA MOTOR SPEEDWAY.

WIND GUSTS OF 40 TO 45 MPH WILL BE POSSIBLE WITH THESE
THUNDERSTORMS. THESE WINDS MAY BLOW DOWN SMALL OR WEAK TREES AND
IMPACT A FEW POWER LINES. LOOSE AND LIGHT WEIGHT OBJECTS MAY BE
BLOWN ABOUT.

FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.

&&

LAT...LON 3352 8431 3336 8412 3324 8428 3325 8450
      3326 8450 3344 8451
TIME...MOT...LOC 0004Z 338DEG 8KT 3342 8446 3340 8437
          3346 8429

19

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 8:06 PM EDTSpecial Weather StatementFFCFayette, Spalding24 min
Jul 2, 9:23 PM EDTSpecial Weather StatementFFCTroup37 min
Jul 2, 10:13 PM EDTSpecial Weather StatementFFCMacon32 min
Jul 2, 10:33 PM EDTSpecial Weather StatementFFCFayette27 min
Jul 2, 10:47 PM EDTSevere Thunderstorm WarningFFCClayton, Fayette, Spalding24 min
Jul 3, 3:16 PM EDTSpecial Weather StatementFFCMeriwether29 min
Jul 3, 3:19 PM EDTSpecial Weather StatementFFCNewton, Rockdale41 min
Jul 3, 3:56 PM EDTSpecial Weather StatementFFCMorgan49 min
Jul 3, 4:20 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan25 min
Jul 3, 4:24 PM EDTSpecial Weather StatementFFCTroup36 min
Jul 3, 4:30 PM EDTSpecial Weather StatementFFCSchley30 min
Jul 3, 4:31 PM EDTSpecial Weather StatementFFCGreene29 min
Jul 3, 4:49 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup41 min
Jul 3, 4:53 PM EDTSpecial Weather StatementFFCButts, Lamar37 min
Jul 3, 4:59 PM EDTSpecial Weather StatementFFCMarion31 min
Jul 3, 5:03 PM EDTSevere Thunderstorm WarningFFCButts, Lamar, Spalding13 min
Jul 3, 5:07 PM EDTSpecial Weather StatementFFCGreene53 min
Jul 3, 5:16 PM EDTSpecial Weather StatementFFCSumter29 min
Jul 3, 5:18 PM EDTSpecial Weather StatementFFCWebster27 min
Jul 3, 5:21 PM EDTSpecial Weather StatementFFCWilkes24 min
Jul 3, 5:24 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Marion, Muscogee36 min
Jul 3, 5:30 PM EDTSpecial Weather StatementFFCPutnam30 min
Jul 3, 5:43 PM EDTSpecial Weather StatementFFCWilkes32 min
Jul 3, 6:09 PM EDTSpecial Weather StatementFFCMarion36 min
Jul 3, 6:17 PM EDTSpecial Weather StatementFFCBaldwin, Bibb, Jones28 min
Jul 3, 6:31 PM EDTSpecial Weather StatementFFCTerrell29 min
Jul 3, 6:45 PM EDTSpecial Weather StatementFFCBibb30 min
Jul 3, 6:52 PM EDTSevere Thunderstorm WarningFFCBibb, Jones23 min
Jul 3, 7:11 PM EDTSpecial Weather StatementFFCWashington34 min
Jul 3, 7:19 PM EDTSpecial Weather StatementFFCBibb26 min
Jul 3, 7:26 PM EDTSpecial Weather StatementFFCJefferson34 min
Jul 3, 7:44 PM EDTSpecial Weather StatementFFCWilkinson31 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.